# SDR SWAA2016072954323

- Difficulty date: July 26, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 30,595 hours, 14,200 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 475571
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY, AFT LAV SMOKE ALARM WENT OFF.  NO INDICATION OF SMOKE OR FUMES.  RESET SMOKE DETECTOR IAW FIM TASK.  NO DEFECT NOTED.  OPS CK GOOD.
